# SDR AALA20120713018

- Difficulty date: July 5, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 56,802 hours, 27,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP STATION 905 HAS DOUBLE DRILLED HOLE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
